Catalogue et commandes en ligne (paiement sécurisé, VISA ou MASTERCARD uniquement)

Revues disponibles par abonnement

Annales scientifiques de l'ENS

Astérisque

Bulletin de la SMF

Mémoires de la SMF

Revue d'Histoire des Mathématiques

Gazette des Mathématiciens

Séries de livres

Astérisque

Cours Spécialisés

Documents Mathématiques

Mémoires de la SMF

Panoramas et Synthèses

Séminaires et Congrès

Série Chaire Jean Morlet

SMF/AMS Texts and Monographs

La Série T

Fascicules « Journée Annuelle »

Autres livres

Donald E. Knuth - traductions françaises

Rééditions du Séminaire Nicolas Bourbaki

Rééditions des Œuvres de Jean Leray

Revue de l'Institut Elie Cartan

Editions électroniques

Annales scientifiques de l'ENS

Bulletin de la SMF

Revue d'Histoire des Mathématiques

Séminaires et Congrès

Plus d'information / Abonnement

Publications grand public

L'explosion des mathématiques (smf.emath.fr)

Mathématiques L'explosion continue (smf.emath.fr)

Zoom sur les métiers des maths (smf.emath.fr)

Zoom sur les métiers des mathématiques et de l'informatique (smf.emath.fr)

Où en sont les mathématiques ?

La Série T

Pour les auteurs

Soumission des manuscrits

Formats et documentation

Plus d'info

Liste de diffusion électronique (smf.emath.fr)

Information pour les libraires et diffuseurs (smf.emath.fr)

Publications de la SMF
fr en
Votre numéro IP : 54.224.235.183
Accès aux édit. élec. : SémCong

Annales scientifiques de l'ENS

Présentation de la publication

Parutions

Dernières parutions

Comité de rédaction / Secrétariat

Série 4 :
Série 3 :
Série 2 :
Série 1 :

Faire une recherche


Catalogue & commande

Annales scientifiques de l'ENS - Parutions - série 4, 49 (2016)

Parutions < série 4, 49

ANNALES SCIENTIFIQUES DE L’ÉCOLE NORMALE SUPÉRIEURE, série 4 49, fascicule 2 (2016)

Scott N. Armstrong, Charles K. Smart
Quantitative stochastic homogenization of convex integral functionals
Annales scientifiques de l'ENS 49, fascicule 2 (2016), 423-481

Télécharger cet article : Fichier PDF

Résumé :
Homogénéisation stochastique quantitative de fonctionnelles intégrales convexes
Nous présentons des résultats quantitatifs pour l'homogénéisation de fonctionnelles intégrales uniformément convexes avec coefficients aléatoires sous hypothèses d'indépendance. Le résultat principal est une estimation d'erreur pour le problème de Dirichlet qui est algébrique (mais sous-optimale) en la taille de l'erreur, mais optimale en intégrabilité stochastique. Comme application, nous obtenons des estimées C^0,1 pour les minimiseurs locaux de telles fonctionnelles d'énergie.

Mots-clefs : Homogénéisation stochastique, estimations d'erreur, calcul des variations, estimées Lipschitz.

Abstract:
We present quantitative results for the homogenization of uniformly convex integral functionals with random coefficients under independence assumptions. The main result is an error estimate for the Dirichlet problem which is algebraic (but sub-optimal) in the size of the error, but optimal in stochastic integrability. As an application, we obtain quenched C^0,1 estimates for local minimizers of such energy functionals.

Keywords: Stochastic homogenization, error estimates, calculus of variations, quenched Lipschitz estimate.

Class. math. : 35B27, 60H25, 35J20, 35J62


ISSN : 0012-9593
Publié avec le concours de : Centre National de la Recherche Scientifique

Bibliographie:

1
Akcoglu, M. A. and Krengel, U.
Ergodic theorems for superadditive processes
J. reine angew. Math. 323 (1981) 53–67
Math Reviews MR611442 (83k:28015)
2
Armstrong, S. N. and Smart, C. K.
Quantitative stochastic homogenization of elliptic equations in nondivergence form
Arch. Ration. Mech. Anal. 214 (2014) 867–911
3
Armstrong, S. N. and Smart, C. K.
Optimal quantitative estimates in stochastic homogenization for convex variational problems
(3002in preparation)
4
Avellaneda, M. and Lin, F.-H.
L^p bounds on singular integrals in homogenization
Comm. Pure Appl. Math. 44 (1991) 897–910
Math Reviews MR1127038 (92j:42015)
5
Avellaneda, M. and Lin, F.-H.
Compactness methods in the theory of homogenization
Comm. Pure Appl. Math. 40 (1987) 803–847
Math Reviews MR910954 (88i:35019)
6
Biskup, M.
Recent progress on the random conductance model
Probab. Surv. 8 (2011) 294–373
Math Reviews MR2861133
7
Biskup, M. and Salvi, M. and Wolff, T.
A central limit theorem for the effective conductance: linear boundary data and small ellipticity contrasts
Comm. Math. Phys. 328 (2014) 701–731
Math Reviews MR3199997
8
Boivin, D.
Tail estimates for homogenization theorems in random media
ESAIM Probab. Stat. 13 (2009) 51–69
Math Reviews MR2493855 (2010b:35025)
9
Bourgeat, A. and Piatnitski, A.
Approximations of effective coefficients in stochastic homogenization
Ann. Inst. H. Poincaré Probab. Statist. 40 (2004) 153–165
Math Reviews MR2044813 (2005f:35020)
10
Conlon, J. G. and Naddaf, A.
On homogenization of elliptic equations with random coefficients
Electron. J. Probab. 5 (2000) no. 9, 58 pp.
Math Reviews MR1768843 (2002j:35328)
11
Conlon, J. G. and Spencer, T.
Strong convergence to the homogenized limit of elliptic equations with random coefficients
Trans. Amer. Math. Soc. 366 (2014) 1257–1288
Math Reviews MR3145731
12
Dal Maso, G. and Modica, L.
Nonlinear stochastic homogenization
Ann. Mat. Pura Appl. 144 (1986) 347–389
Math Reviews MR870884 (88h:49025)
13
Dal Maso, G. and Modica, L.
Nonlinear stochastic homogenization and ergodic theory
J. reine angew. Math. 368 (1986) 28–42
Math Reviews MR850613 (88k:28021)
14
Giaquinta, M.
Multiple integrals in the calculus of variations and nonlinear elliptic systems
Princeton Univ. Press, 1983
Math Reviews MR717034 (86b:49003)
15
Giaquinta, M. and Giusti, E.
On the regularity of the minima of variational integrals
Acta Math. 148 (1982) 31–46
Math Reviews MR666107 (84b:58034)
16
Giaquinta, M. and Giusti, E.
Differentiability of minima of nondifferentiable functionals
Invent. Math. 72 (1983) 285–298
Math Reviews MR700772 (84f:58037)
17
Giusti, E.
Direct methods in the calculus of variations
World Scientific Publishing Co., Inc., River Edge, NJ, 2003
Math Reviews MR1962933 (2004g:49003)
18
Gloria, A. and Marahrens, D.
Improved De Giorgi-Nash-Moser theory in the large and annealed estimates on the Green function
19
Gloria, A. and Mourrat, J.-C.
Quantitative version of the Kipnis-Varadhan theorem and Monte Carlo approximation of homogenized coefficients
Ann. Appl. Probab. 23 (2013) 1544–1583
Math Reviews MR3098442
20
Gloria, A. and Neukamm, S. and Otto, F.
Quantification of ergodicity in stochastic homogenization: optimal bounds via spectral gap on Glauber dynamics
Invent. Math. 199 (2015) 455–515
21
Gloria, A. and Neukamm, S. and Otto, F.
An optimal quantitative two-scale expansion in stochastic homogenization of discrete elliptic equations
ESAIM Math. Model. Numer. Anal. 48 (2014) 325–346
Math Reviews MR3177848
22
Gloria, A. and Otto, F.
An optimal error estimate in stochastic homogenization of discrete elliptic equations
Ann. Appl. Probab. 22 (2012) 1–28
Math Reviews MR2932541
23
Gloria, A. and Otto, F.
An optimal variance estimate in stochastic homogenization of discrete elliptic equations
Ann. Probab. 39 (2011) 779–856
Math Reviews MR2789576 (2012j:35018)
24
25
Jikov, V. V. and Kozlov, S. M. and Olenik, O. A.
Homogenization of differential operators and integral functionals
Springer, Berlin, 1994
Math Reviews MR1329546 (96h:35003b)
26
Kozlov, S. M.
The averaging of random operators
Mat. Sb. (N.S.) 109(151) (1979) 188–202, 327
Math Reviews MR542557 (81m:35142)
27
Kozlov, S. M.
The averaging method and walks in inhomogeneous environments
Uspekhi Mat. Nauk 40 (1985) 61–120, 238
Math Reviews MR786087 (87b:60104)
28
Ladyzhenskaya, O. A. and Uraltseva, N. N.
Linear and quasilinear elliptic equations
Translated from the Russian by Scripta Technica, Inc. Translation editor: Leon Ehrenpreis (1968) 495
Math Reviews MR0244627 (39 \#5941)
29
Mourrat, J.-C. and Nolen, James
A CLT for linear functionals of the stationary corrector
in preparation
30
31
Mourrat, J.-C.
Kantorovich distance in the martingale CLT and quantitative homogenization of parabolic equations with random coefficients
Probab. Theory Related Fields 160 (2014) 279–314
32
Mourrat, J.-C.
Variance decay for functionals of the environment viewed by the particle
Ann. Inst. Henri Poincaré Probab. Stat. 47 (2011) 294–327
Math Reviews MR2779406 (2012e:60262)
33
34
Naddaf, A and Spencer, T.
Estimates on the variance of some homogenization problems
(1998)
35
Nolen, James
Normal approximation for a random elliptic equation
Probab. Theory Related Fields 159 (2014) 661–700
Math Reviews MR3230005
36
Papanicolaou, G. C. and Varadhan, S. R. S.
Boundary value problems with rapidly oscillating random coefficients
in Random fields, Vol. I, II (Esztergom, 1979)
Colloq. Math. Soc. János Bolyai 27 (1981) 835–873
Math Reviews MR712714 (84k:58233)
37
Rossignol, R.
Noise-stability and central limit theorems for effective resistance of random electric networks
Preprint, arXiv:1206.3856
38
Sidoravicius, V. and Sznitman, A.-S.
Quenched invariance principles for walks on clusters of percolation or among random conductances
Probab. Theory Related Fields 129 (2004) 219–244
Math Reviews MR2063376 (2005d:60155)
39
Yurinski, V. V.
Averaging of symmetric diffusion in a random medium
Sibirsk. Mat. Zh. 27 (1986) 167–180, 215
Math Reviews MR867870 (88e:35190)
40
Yurinski, V. V.
Homogenization error estimates for random elliptic operators
in Mathematics of random media (Blacksburg, VA, 1989)
Lectures in Appl. Math. 27 (1991) 285–291
Math Reviews MR1117252 (92j:60079)